| Model Number |
3288 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
12/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated e1: reporter phone number: (b)(6).The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that patient experienced ineffective therapy, patients lead had high impedances.As a result, surgical intervention was undertaken wherein lead was explanted and replaced to address the issue.Patients ipg was also explanted and replaced for an unknown reason.